# SDR SWIA201437576

- Difficulty date: April 26, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,297 hours, 30,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WINDSHIELD CTR POST, LT CTR CLIP, UPR RADIUS.  C-CHECK, REPLACED CRACKED CTR POST LT CLIP WITH NEW CLIP REF SRM.
